# SDR SWAA2022072820717

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W VERTICAL VAPOR BARRIER CRACKED / [01] MEASUREMENTS;[02] CLEANED AND PREPARED DAMAGE AREA FOR REPAIR; STOP DRILL CRACKS; AND PERFORMED DRY OUT; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[03] VERIFIED STEP #1 AND #2;[04] OK TO INSTALL REPAIR;[05] REPAIRED CRACK DAMAGE ON L/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1753794;[06] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[07] CORRECTED TABLE MEASUREMENT FROM 25' TO CORRECT MEASUREMENT 17';[08] VERIFIED STEPS 5; 6 AND 7;[09] APPLIED TOPCOAT AND TEFLON ON LEFT W/W VERTICAL VAPOR BARRIER AS PER B737-700 AMM 51-21-81-370-802 AND 28-11-00-600-801;[10] STOP DRILL CRACKS AND PERFORMED DRY OUT ON LEFT W/W VERTICAL VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10. REPAIRED WITH A PERMANENT REPAIR; CRACK ON L/H VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1753794. PERFORMED TAP TEST ON REPAIRED AREA; NO DELAMINATION FOUND AS PER B737 NDT 51-05-01 SECTION 5. APPLIED TOPCOAT AND TEFLON AS PER B737-700 AMM 51-21-81-370-802 AND 28-11-00-600-801.;[11] VERIFIED STEPS 9 AND 10; TASK COMPLETE
